# SDR A6WA200840573

- Difficulty date: August 8, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL HYDRAULIC SUPPORT BRACKET AT FS 523.60 IS CRACKED. RT WHEEL WELL HYDRAULIC SUPPORT BRACKET AT FS 523.60 IS REPLACED IAW CRJ 200, SRM 51-42-06.  (K)
